# SDR ASAA1057471

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 9,609 hours, 2,859 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT IDG (DRIVE) LIGHT NOT ILLUMINATED WITH ENGINE SHUTDOWN.  PERFORMED ENG IDLE RUN VOLTS & FREQS NORMAL, LEFT IDG DRIVE LIGHT REMAINED ON AFTER SHUTDOWN.  UNABLE TO DUPLICATE, NO HISTORY 30 DAYS.  GROUND VERIFICATION CHECK GOOD.  OK FOR SERVICE.
